Anabolics
Search More Than 6,000,000 Posts
Results 1 to 6 of 6

Thread: acutane

  1. #1
    LIl dano is offline New Member
    Join Date
    Sep 2004
    Posts
    14

    acutane

    i had bad acne during and after my cycle now its only starting to clear up, what my question is should i get accutane to prevent it from happening again with my next cycle, i know ur only supposed to use it as a last resort but i dont want it happening again. and im pretty sure that the answer to this question is no but can i cycle whil using accutane

  2. #2
    millionmillionaires's Avatar
    millionmillionaires is offline Associate Member
    Join Date
    May 2004
    Location
    Up there
    Posts
    224
    i wouldn't. I can speak from experience... accutane is rough ****.

  3. #3
    web03 is offline Associate Member
    Join Date
    Nov 2002
    Location
    michigan
    Posts
    263
    I took acutane when I was in high school and that stuff it tough on your body. I had knee problems when i was on (one of the sides is that it drys up your joints) and bloody noses all the time. Its a miracle drug for acne but "tough" on your body as previously states. Im pretty sure its tough on your liver also but Im not possitive on that.

    web

  4. #4
    elitetky is offline Associate Member
    Join Date
    Jul 2004
    Location
    north
    Posts
    341
    i am acctant user i personally would hack care i would still run 20mg of acc and continue my next cycle with anadrol 50 wahaha i am seoruis

  5. #5
    DARKSEID's Avatar
    DARKSEID is offline Senior Member
    Join Date
    Dec 2003
    Posts
    1,757
    Quote Originally Posted by elitetky
    i am acctant user i personally would hack care i would still run 20mg of acc and continue my next cycle with anadrol 50 wahaha i am seoruis


    intelligent .

    I would try other methods before running accutane, if it's that bad go to a derm. As far as running accutane alongside gear, some do it some don't, either way have your bloodwork done frequently.

  6. #6
    goldenFloyd's Avatar
    goldenFloyd is offline Member
    Join Date
    Feb 2002
    Posts
    519
    i think it is an individual reaction... never had a problem on accutane.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •